I've recently been put on antidepressant tablets and have gained 9 pounds in weight. I have joined a diet class but feel worse now because of my weight gain.
Unfortunately weight gain is a possible side effect of Sertraline Hydrochloride, although it is not very common. Based on clinical studies, weight gain occurs in around 1% of people who take Sertraline (although the exact percentage was not reported in these studies). Given this small percentage, for individual situations it is difficult to say whether weight gain is actually caused by the medicine itself, another medical condition, a change in eating habits and/or physical activity, a combination of these factors, or something else.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Dec 2009 • 12 answers
Depression - I am on celexa but a diet also and I have seen quite a few people say weight gain what?
Posted 24 Feb 2010 • 1 answer
Does cause weight gain, and water retain, I all ready have these problem and I am on a diet pill to?
Posted 17 Aug 2010 • 2 answers
My son is freaking out saying Humira will make me gain weight. I was on it years ago and felt I lost
Posted 1 Aug 2016 • 0 answers
Posted 2 days 14 hours ago • 0 answers